# SDR A6WA201643716

- Difficulty date: March 21, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 29,836 hours, 28,751 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF NOSE GEAR DOWN, BOTH MAINS RETRACTED.  WARNING APPEARED APPROX 28 SECONDS AFTER SELECTING GEAR.  EMER GEAR RELEASE OPERATED.  LANDING WEIGHT 36500 LBS.
